# SDR SWAA2020032442716

- Difficulty date: February 27, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB INBOARD HORIZONTAL FLANGE AT FRONT SPAR LT HORIZONTA L STAB         PERFORMED PERMANENT REPAIR ON INSPAR RIB 138.70 INBOARD HORIZONTAL FLANGE AT FRONT SPAR LT HORIZONTAL IAW B737-700 SRM 55-10-09-2R-2 FIGURE 205, SHEET 3 DETAIL B
